# SDR P5CA9801379

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Condition: Corroded
- Location: Bs 1354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON PRESSURE DECK SKIN BS 1354 BL 113 LEFT.  REPAIRED PER REPAIR SCHEME R53-48-33819 AND 8110-03.
